Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Have headaches, lightheadedness, abdominal fullness, tiredness, frequent urination. Duromine and Adco-Retic. Help?

Hi, I have been drinking Duromine 30mg and Adco-Retic, I only drank one pill of each on Monday and again on Tuesday and stopped it this morning, I had this strange headache monday afternoon that did not feel like the light headaches I usually gets and it was not getting better for hours after I took 2 Grandpa headache tablets, then from yesterday after I finished my Zumba 20min workout I almost fainted but I recovered and went on during the day I also have this abdominal fullness and a bit of nausea and it just feels if I am too tired to do anything and I almost fainted again this morning although I am eating 6 small healthy meals a day + drink about 2lt's of water. I urinate frequently (due to the adco-retic) and also sweat more than usually. Is it due to the pills side effects or something more to worry about and how long will the side effects last if it is the cause of me feeling so unwell? Do I have to stop drinking the meds completely or can I only half the dose of adco-retic (it's the first time I use this meds and the last time I used Duromine about three months ago it did not made me feel this way)?
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  268
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
you are a patient of obesity and taking anti obesity drugs with its side effects
first of all there are so many other meds like orlistat , duloxetene and so on why to chose a drug that is already famous for side effects like are having its side effects that are hypertension , dizziness, personality changes, euphoria of duromine , palpitations , stomach problem with burps and flatulance............and to hide the side effects of duromine you started using adcoretic that has potent calcium blocker and diuretic......stop all med ....check for withdrawal symptoms of duromine .....go to your doctor and tell this ....may be he will give you other options i told you.
take care
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor